# SDR ASAA9980041

- Difficulty date: February 12, 1999
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Binding
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - AFTER ARRIVAL OF FLT 90, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WOLD NOT OPEN.  LUBRICATED UPPER WINDOW LATCH MECHANISM AND OPERATED NORMALLY.  (M)
